# SDR AALA20100517TUL02

- Difficulty date: May 17, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT BRACKET STATIONS 1155 TO 1212 CORRODED.  REPLACED FLOORBOARD SUPORT BRACKET PER SRM 51-30-00.
